Thank you for your question. Thrush or vaginal candidiasis is not an unusual side-effect of women who are using any form of hormonal contraception. The hormones lead to an imbalance in the healthy bacterial colonies on the membranes lining your gynaecological system, opening the door to invaders such as Candida. In your case the oral contraceptive pill probably had a higher level of change on your membranes than the injection, because the blood levels of the synthetic hormones are higher, and thus you developed thrush when you switched from injection to pill. In other women they experience thrush irrespective of whether they use the pill or the injection.
Sterilisation will indirectly be of help to you thrush problem in the sense that it will remove the need for you to continue with any form of hormonal contraception. Allowing your body to return to a more natural balance will encourage the replacement of unhealthy organisms with healthier ones on your membrane surface. I would recommend, in addition to the sterilisation procedure, a diet that eliminates all forms of sugar, processed flour, alcohol and yeast-containing products such as blue cheeses, together with a proper Candida and parasite cleanse. The most important supplement you should be on though is a strong probiotic, preferably one stored in the fridge section. Use double the recommended dose for a month to catch up and push out the Candida organisms and then once daily on an empty stomach before breakfast for the rest of your life.
If you require a more detailed plan of action please contact us at www.healthnation.co.za
Many thanks and warm regards